# SDR IPXA11166984

- Difficulty date: May 12, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 11,935 hours, 7,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:RVSM MAIN CABIN FLOORBOARD NR231NJ IS BROKEN AT FR 22 Y450 STA 1552.  FABRICATED MAIN CABIN FLOORBOARD NR231NJ IAW EO A300-5320-40552-A, APPENDIX B.
